Estroven Side Effects

Women, did you know Estroven side effects are almost non-existent? This is why using the supplement can be a life-saver when you are experiencing menopause, because Estroven is a dietary supplement that can help a woman during almost any period of menopause. The condition is not only heartbreaking because it spells an end to a woman’s reproductive period, but because it’s also associated with numerous other problems.

These problems might include hot and cold flashes, increased irritability, insomnia, anxiousness, etc. But Estroven has been documented both by professionals and – more importantly – women who have used the supplement to help with these situations.

The news is even better because, despite what naysayers would have women believe, Estroven side effects are practically non-existent.  Although Estroven has been available worldwide for more than 10 years, the only documented side effect some women using the supplement have reported is an upset stomach. And any woman who has experienced the side effects of menopause knows that while an upset stomach may be inconvenient, it far outweighs the other problems that are brought on by menopause.

Because Estroven side effects have only been shown to be limited to a painful belly, there is no reason that women should not take the supplement. But there are things that women should remembers when using Estroven:

  • The supplement should be taken with food at night to not only help

women realize its maximum impact, but also experience its ability to help them know a peaceful night’s rest

  • Women shouldn’t take Estroven if they are already pregnant or breastfeeding

a child

  • As with taking any supplement or medication for the first time, women

should consult with a physician before they begin using Estroven

  • If problems arise while a woman is taking Estroven, she should consult with

a physician immediately. This is because although Estroven side effects are rare, it may not be right for every woman. Additionally, complications such as weight gain, rashes, fatigue could be indicators of problems that are not related to the use of Estroven and demand diagnosis by a medical professional

Ironically, though Estroven side effects are only limited to stomach problems, women who have abandoned taking the supplement for various reasons report that they have seen a return of the problems associated with menopause. Estroven side effects are never something women have to worry about, but they can be confident in its ability to heal their bodies.

{ 2 comments… read them below or add one }

Linda Wasik November 28, 2011 at 6:22 pm

I took estroven for nearly 2 mo. with noticeable stomach upset (acid reflux)I ran out while awaiting a drs. script so I could perchase with my F.S.A. card. When I started taking estoven daily plus energy and night time formulas I had instant G.I. upset vomiting and instant intestinal cramping and diareah.Although the mood swings and sleeping was better. I could not risk the cramping and diareah.( I also have Crohns disease and have been in remission with infusions of Remicade) Sorry but I will not be taking any more Estroven!

Reply

Lynn Daugherty August 10, 2013 at 10:15 pm

I also noticed cramping, loss of appetite, diaharrea after about 9 days on the Estroven Energy pill. Yes I felt more energy but thenstomach cramps were too much. Didnt notice the reduction in hot flashes either

Reply

Include Your Review Below

Previous post:

Next post: